Alert archive / Kentucky / Wind Advisories in 2005
Wind Advisory 1, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Nov 28, 2005, 10:26 AM EST for 33 counties in Kentucky. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2005, 10:26 AM EST (15:26 UTC)
- Expired
- Nov 28, 2005, 9:35 PM EST
- In force
- 11 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 544 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KJKL 281526 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 1026 AM EST MON NOV 28 2005 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... KYZ085>088-110-113-115>118-120-282330- /O.NEW.KJKL.WI.Y.0001.051128T1526Z-051129T1800Z/ WHITLEY-KNOX-BELL-HARLAN-FLOYD-KNOTT-PERRY-CLAY-LESLIE-LETCHER- PIKE- INCLUDING THE CITIES OF...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...PRESTONSBURG...HINDMAN... HAZARD...MANCHESTER...HYDEN...WHITESBURG...PIKEVILLE 1026 AM EST MON NOV 28 2005 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. WITH THE APPROACH OF A VIGOROUS COLD FRONT...THE LOW LEVEL WINDS HAVE INCREASED SIGNIFICANTLY. REPORTS OF WINDS IN EXCESS OF 35 MPH AT AN ELEVATION OF 2000 FEET HAVE BEEN RECEIVED THIS MORNING. WINDS AT ELEVATIONS ABOVE 1500 FEET WILL INCREASE THIS AFTERNOON AND CREATE HAZARDOUS CONDITIONS FOR DRIVERS...HUNTERS AND OTHERS WHO FIND THEMSELVES ON THE RIDGES OF SOUTHEASTERN KENTUCKY TODAY THROUGH TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DUSTY
2 follow-up statements
000 WWUS73 KJKL 282010 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 310 PM EST MON NOV 28 2005 KYZ044-050>052-058>060-068-069-079-080-083-084-104-106>109-111- 112-114-119-290400- /O.EXB.KJKL.WI.Y.0001.000000T0000Z-051129T1100Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...BEATTYVILLE...JACKSON...BOONEVILLE... INEZ 310 PM EST MON NOV 28 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. WITH THE APPROACH OF A VIGOROUS COLD FRONT...THE LOW LEVEL WINDS HAVE INCREASED SIGNIFICANTLY THIS AFTERNOON. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH ARE POSSIBLE THROUGH TONIGHT... ESPECIALLY ON RIDGES CREATING HAZARDOUS CONDITIONS FOR DRIVERS...HUNTERS AND OTHERS WHO FIND THEMSELVES OUTSIDE ACROSS SOUTHEASTERN KENTUCKY THIS EVENING AND TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KYZ085>088-110-113-115>118-120-290400- /O.EXT.KJKL.WI.Y.0001.000000T0000Z-051129T1100Z/ WHITLEY-KNOX-BELL-HARLAN-FLOYD-KNOTT-PERRY-CLAY-LESLIE-LETCHER- PIKE- INCLUDING THE CITIES OF...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...PRESTONSBURG...HINDMAN... HAZARD...MANCHESTER...HYDEN...WHITESBURG...PIKEVILLE 310 PM EST MON NOV 28 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST TUESDAY. WITH THE APPROACH OF A VIGOROUS COLD FRONT...THE LOW LEVEL WINDS HAVE INCREASED SIGNIFICANTLY THIS AFTERNOON. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH ARE POSSIBLE THROUGH TONIGHT... ESPECIALLY ON RIDGES CREATING HAZARDOUS CONDITIONS FOR DRIVERS...HUNTERS AND OTHERS WHO FIND THEMSELVES OUTSIDE ACROSS SOUTHEASTERN KENTUCKY THIS EVENING AND TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DH/ABE
000 WWUS73 KJKL 290235 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 935 PM EST MON NOV 28 2005 ...WIND ADVISORY CANCELLED... .WITH SUNSET AND THE WEAKENING OF THE LINE OF SHOWERS THE THREAT OF HIGH WINDS HAS DIMINISHED...THEREFORE THE WIND ADVISORY IS CANCELLED. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-290345- /O.CAN.KJKL.WI.Y.0001.000000T0000Z-051129T1100Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 935 PM EST MON NOV 28 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. HOWEVER...WIND GUSTS TO 30 MPH ARE STILL POSSIBLE WITH SHOWERS OVERNIGHT. $$ GREIF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Nov 28, 5:14 AM EST, 5 hours 12 minutes earlier.
Area forecast discussion, Nov 28, 5:14 AM EST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 514 AM EST MON NOV 28 2005 .DISCUSSION... .SHORT TERM (TONIGHT THRU WEDNESDAY)... CURRENT SFC ANALYSIS SHOWS LOW PRESSURE CENTERED OVER NERN KANSAS AND AN ASSOCIATED COLD FRONT EXTENDING DOWN THROUGH ARKANSAS AND LOUISIANA. NAM AND GFS ARE IN GOOD AGREEMENT FOR THE SHORT TERM ALOFT AND AT THE SURFACE. FOR THE GRIDS...LOADED IN NAM DATA FOR THE WINDS AND TIMING OF THE SQUALL LINE/PRECIPITATION...OTHERWISE USED THE GFS DATA FOR TEMPERATURES. WITH DOWNSLOPING...KEPT EASTERN PORTIONS OF THE CWA DRY TODAY. KEPT POPS IN THE CHANCE CATEGORY WITH THE MODELS SHOWING SOME WEAK ISENTROPIC LIFT OVER THE WESTERN PORTIONS OF THE CWA. THE AREA WILL REMAIN IN THE WARM SECTOR TODAY...COMBINED WITH STRONG SOUTHERLY FLOW AND BREAKS IN THE CLOUDS...RECORD HIGHS ARE POSSIBLE OVER THE EASTERN PORTIONS OF THE CWA. THE GRADIENT TIGHTENS TODAY AS THE FRONT APPROACHES...AND BUFKIT IS SHOWING THE POTENTIAL FOR GUSTS UP TO 45 MPH ON THE HIGHEST RIDGES. HELD OFF ON A WIND ADVISORY FOR NOW ON THE RIDGES...BUT WILL CONTINUE TO MENTION STRONG GUSTS IN THE HWO. MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF THE SQUALL LINE TONIGHT...BRINGING IT THROUGH THE AREA BETWEEN 6 AND 11Z. MODELS STILL INDICATE STRONG LL/SHEAR. WITH LLJ AROUND 50-60 KNOTS DEVELOPING OVER THE AREA...COMBINED INCREASED MOISTURE AND STRONG DIVERGENCE ALOFT...CONTINUED WITH CATEGORICAL POPS. SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR DAY 1...WITH THE MAIN THREAT BEING HAIL AND DAMAGING WINDS. WITH STRONG LOW-LEVEL SHEAR AN ISOLATED TORNADO COULD ALSO BE POSSIBLE. TIMING OF THE SQUALL LINE PASSING THROUGH THE AREA SHOULD BE A LIMITING FACTOR TO THE SEVERE POTENTIAL...BUT WILL MAKE MENTION OF A CHANCE OF SEVERE STORMS IN THE HWO. POPS END FROM WEST TO EAST ON TUESDAY...AS THE COLD FRONT PULLS EAST. 5H TROF MOVES THROUGH THE AREA TUESDAY NIGHT...BUT AGREE WITH PREVIOUS DISCUSSION AND WILL KEEP THE AREA DRY. HIGH PRESSURE BUILDS OVER THE AREA ON WEDNESDAY. DID NOT MAKE ANY CHANGES TO THE EXTENDED PORTIONS OF THE FORECAST. FOR TEMPERATURES...MAV TEMPERATURES LOOKED REASONABLE...SO STAYED CLOSE. MODELS CONTINUE TO SHOW STRONG CAA ON TUESDAY...SO NEAR STEADY TEMPERATURES IF NOT FALLING TEMPERATURES ARE IN STORE. && .PREV DISCUSSION... 1120 PM EST SUN NOV 27 2005 TEMPERATURES CONTINUE TO COOL DOWN AS WINDS HAVE GONE CALM IN MANY VALLEY LOCATIONS. VALUES ARE RUNNING ANYWHERE FROM 42 TO 47 IN VALLEYS ACROSS THE AREA. MAINLY CIRRUS IS PRESENT ACROSS THE AREA...WITH ONLY SCATTERED PATCHES OF LOWER AND MIDDLE CLOUDS AROUND. AS SUCH WILL SEND OUT A QUICK UPDATE TO LOWER VALUES EVEN MORE FOR TONIGHT TO ACCOUNT FOR THESE TRENDS. 800 PM EST SUN NOV 27 2005 CURRENTLY IN THE WARM SECTOR OUT AHEAD A POTENT PLAINS LOW OFF TO THE WEST. DOWNSLOPE FLOW HAS HELPED SCATTER MANY OF THE LOWER CLOUD DECKS OUT...AND MANY HOLES IN THE MID-LVL DECKS ARE ALSO PRESENT. SINCE DOWNSLOPE FLOW ONLY INCREASES THROUGH THE DAY TOMORROW...FEEL THAT EVEN SLIGHT CHANCE POPS WILL BE HARD PRESSED IN THE INTERSTATE 75 CORRIDOR. WILL PULL THESE POPS OUT OF THE FORECAST FOR TONIGHT. CONSEQUENTLY...WILL ALSO ADJUST THE HIGHEST POPS BACK UNTIL LATE AFTERNOON TOMORROW AS CONTINUED DOWNSLOPE FLOW WILL LIKELY SNUFF OUT ANY MORE ORGANIZED AREAS OF SHOWERS THEY TRY TO DEVELOP IN ISENTROPIC LIFT. WILL NOT HOWEVER LOWER THE POPS TOMORROW FOR NOW. THE AFOREMENTIONED CLEAR SLOTS AND DRIER DEWPOINTS IN THE EAST HAVE LED TO QUICKLY DROPPING TEMPERATURES IN THE MORE SHELTERED VALLEYS...WITH SOME UPPER 40S ALREADY PRESENT. WILL ALSO ADJUST SOME OF THE NUMBERS ELSEWHERE AS IT APPEARS THAT THERE IS ENOUGH OF A SPLIT TO BREAK OUT THE MORE SHELTERED VALLEYS. UPDATE OUT BEFORE TOO LONG. 320 PM EST SUN NOV 27 2005 BLOCKED UP PATTERN WILL CONTINUE OVER THE US AND ADJACENT WATERS THROUGH THIS FORECAST PERIOD. TRANSIENT RIDGE OVER THE EAST COAST WILL BE REPLACED BY A DEEP TROF BY THE END OF THE WEEK. THE TRANSITION WILL TAKE PLACE IN STAGES WITH ACT ONE TAKING PLACE MON AND TUE AS A STRONG SURFACE LOW MOVES FROM THE TX PANHANDLE TODAY INTO ONTARIO TUE SWEEPING A COLD FRONT THRU KY. ACT TWO IN THE PATTERN TRANSITION WILL TAKE PLACE THU AND FRI AS A RIDGE DEVELOPS OVER THE ROCKIES AND A TEAM OF S/WS DIVE OUT OF CANADA AND CARVE OUT THE STRONG LONGWAVE TROF ALONG THE EAST COAST. SHORT TERM (TONIGHT THRU TUESDAY)...BAND OF MOSTLY VIRGA PUSHING THRU EARLY THIS AFTERNOON AHEAD OF A SURFACE TROF OR WEAK WARM FRONT. LLVL JET WILL REALLY PICK UP TONIGHT OUT OF THE S AHEAD OF DEVELOPING STORM OVER THE PLAINS. THIS WILL RESULT IN A BREEZY AND MILD DAY TOMORROW AS THE AREA GETS DOWNSLOPED. THE ERN 2/3RDS OF THE CWA SHOULD REMAIN DRY THRU MOST OF THE DAY TOMORROW W/ THE DOWNSLOPING WINDS...HOWEVER WILL KEEP POPS MENTIONED FOR THE SW PART OF THE AREA TONIGHT AND MON AS SOME SHRA ARE POSSIBLE MOVING N OUT OF TN. MAIN BAND OF SHRA/TSRA W/ THE FRONT WILL BE APPROACHING THE AREA BY MON AFTERNOON. EXPECT A SQUALL LINE TO MOVE INTO THE AREA AROUND 00Z TUE FROM THE W W/ THE FRONT. SPC HAS PLACED THE SW PART OF THE CWA IN A SLT RISK LATE MON AS THE JKL CWA RESIDES IN FAVORABLE RIGHT ENTRANCE REGION OF U/L JET W/ AMPLE LLVL SPEED SHEAR IN PLACE. PROGGED 0-3 KM SR HELICITY VALUES EXCEED 600 M2/S2 BUT INSTABILITY IS LACKING. TSRA WILL LIKELY LOOSE SOME PUNCH AS THEY CROSS THE AREA BUT WITH SO MUCH SPEED SHEAR...THE THREAT FOR WIND DAMAGE IS THERE W/ ANY TSRA MON NIGHT. THE SHRA/TSRA WILL EXIT THE AREA TUE MORNING WITH BREAKS IN THE CLOUDS A GOOD BET. THIS SHOULD ALLOW TEMPS TO REMAIN MILD (IN THE 50S) AS THE COLDER AIRMASS WAITS BEHIND A SECONDARY FRONT WHICH WILL ARRIVE LATER IN THE DAY. STUCK CLOSE TO THE MET MOS NUMBERS THROUGHOUT THE SHORT TERM. MAV LOOKS TOO WARM W/ CLOUD COVER TOMORROW AND TOO COOL ON TUE. EXTENDED (TUESDAY NIGHT THRU SUNDAY)...COLDER AIR WILL FILTER INTO THE AREA OVERNIGHT TUE NIGHT. WIND TRAJECTORIES BEHIND FRONT IN THE COLDER AIR ARE WRLY INSTEAD OF NWRLY AND EVEN WITH AMPLE VORTICITY ALOFT SWINGING THRU W/ THE U/L TROF...THINK THE GFS IS OVERDOING THE PCPN AND WILL CONTINUE W/ A DRY FORECAST TUE NIGHT. HIGH PRESSURE BUILDS INTO THE AREA THROUGH THU MORNING BEFORE NEXT COLD FRONT SWEEPS THRU LATE THU. THIS SYSTEM IS BEING SPED UP BY THE MODELS AND SEE NO REASON TO ARGUE SO WILL INCREASE SKY COVER LATER THU. ACTUAL FROPA LOOKS DRY BUT NW FLOW BEHIND SYSTEM W/ COLDER AIR FILTERING IN SHOULD BE GOOD FOR SHSN THU NIGHT INTO FRI MORNING BEFORE MOISTURE THINS AND NW FLOW WEAKENS. SAT AND SUN APPEAR TO BE DRY AND COOL AT THIS POINT W/ HIGH PRESSURE OHD. NOT GIVING THE 12Z RUN OF THE GFS MUCH PLAY AT THIS POINT W/ NEW LOW MOVING ACROSS THE TN VALLEY OVER THE WEEKEND. MODEL IS SHOWING POOR RUN TO RUN CONSISTENCY AND BELIEVE ERN US TROF WILL BE STRONG ENOUGH TO KEEP ANY WX MAKER TO THE S IF ONE DOES COME ALONG. PREFER THE COLDER 00Z GFS PANELS OVER THE 00Z ECMWF W/ NORTH ATLANTIC BLOCKING KEEPING E COAST TROF MORE PRONOUNCED AND MEX MOS GUIDANCE NUMBERS LOOKED REASONABLE FOR THE MOST PART. DEVIATIONS INCLUDED DROPPING LOWS BELOW GUIDANCE TUE NIGHT EXPECTING LESS CLOUD COVER AND PCPN THAN THE GFS PAINTS...AND BOOSTED TEMPS ON THU A LITTLE AS SOME WAA AHEAD OF FRONT SHOULD HELP BOOST TEMPS SOME OVER GUIDANCE. 1035 AM EST SUN NOV 27 2005 S/WV MOVING ACROSS THE CWFA ATTM BUT WITH THE LLVL SO DRY WE ARE ONLY GETTING AN INCREASE AND SLIGHT LOWERING IN CLOUDS. ADD TO THIS THE PREVAILING WIND IS FROM THE SE WHICH IS DOWNSLOPE AND WE WOULD BE GETTING A RAINSHADOW IF THERE WAS ANY RAIN TO BE GOTTEN. UPDATE WILL REMOVE POP FROM ALL OUR ERN COUNTIES FOR TODAY AND A GOOD PORTION OF TONIGHT. WILL LEAVE LOW POP FOR SWRN COUNTIES AS THAT IS WHERE THE BEST LLVL RH IS AND THE LEAST DOWNSLOPE. SAT PIC INDICATING THE S/WV ALREADY THRU THE WRN 2/3 OF TN AND MOVING N. EXPECT LESS CHC OF PCPN TONIGHT UNTIL THE COLD FNT APPROACHES CLOSE ENUF TO PROVIDE SOME CONVERGING LIFT. SW WINDS WILL BEGIN TO INCREASE LATER THIS EVENING WITH THE APPROACHING FNT. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && 25
Hazardous weather outlook, Nov 28, 6:23 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 623 AM EST MON NOV 28 2005 KYZ052-060-086>088-104-106>120-291215- ROWAN-MENIFEE-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN- FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN- PIKE- 623 AM EST MON NOV 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. STRONG SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT WILL LEAD TO WIND GUSTS UP TO 45 MPH TODAY AND TONIGHT ON THE HIGHEST RIDGES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW SHOWERS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. KYZ044-050-051-058-059-068-069-079-080-083>085-291215- FLEMING-MONTGOMERY-BATH-ESTILL-POWELL-ROCKCASTLE-JACKSON-PULASKI- LAUREL-WAYNE-MCCREARY-WHITLEY- 623 AM EST MON NOV 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE TONIGHT...WITH DAMAGING WINDS BEING THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW SHOWERS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. JM
Nearby
Wind Advisories in Kentucky, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.